JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Estimation in an Exponentiated Half Logistic Distribution under Progressively Type-II Censoring
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
Estimation in an Exponentiated Half Logistic Distribution under Progressively Type-II Censoring
Kang, Suk-Bok; Seo, Jung-In;
  PDF(new window)
 Abstract
In this paper, we derive the maximum likelihood estimator(MLE) and some approximate maximum likelihood estimators(AMLEs) of the scale parameter in an exponentiated half logistic distribution based on progressively Type-II censored samples. We compare the proposed estimators in the sense of the mean squared error(MSE) through a Monte Carlo simulation for various censoring schemes. We also obtain the AMLEs of the reliability function.
 Keywords
Approximate maximum likelihood estimator;exponentiated half logistic distribution;progressively Type-II censored sample;reliability;
 Language
English
 Cited by
1.
Estimation for generalized half logistic distribution based on records,;;;

Journal of the Korean Data and Information Science Society, 2012. vol.23. 6, pp.1249-1257 crossref(new window)
2.
Estimation for Two-Parameter Generalized Exponential Distribution Based on Records,;;;

Communications for Statistical Applications and Methods, 2013. vol.20. 1, pp.29-39 crossref(new window)
3.
Estimation on the Generalized Half Logistic Distribution under Type-II Hybrid Censoring,;;;

Communications for Statistical Applications and Methods, 2013. vol.20. 1, pp.63-75 crossref(new window)
4.
An Analysis of Record Statistics based on an Exponentiated Gumbel Model,;;;

Communications for Statistical Applications and Methods, 2013. vol.20. 5, pp.405-416 crossref(new window)
5.
Bayesian analysis of an exponentiated half-logistic distribution under progressively type-II censoring,;;;

Journal of the Korean Data and Information Science Society, 2013. vol.24. 6, pp.1455-1464 crossref(new window)
6.
Predictions for Progressively Type-II Censored Failure Times from the Half Triangle Distribution,;;

Communications for Statistical Applications and Methods, 2014. vol.21. 1, pp.93-103 crossref(new window)
1.
Notes on the exponentiated half logistic distribution, Applied Mathematical Modelling, 2015, 39, 21, 6491  crossref(new windwow)
2.
Predictions for Progressively Type-II Censored Failure Times from the Half Triangle Distribution, Communications for Statistical Applications and Methods, 2014, 21, 1, 93  crossref(new windwow)
3.
Parameter and reliability estimation for an exponentiated half-logistic distribution under progressive type II censoring, Journal of Statistical Computation and Simulation, 2014, 84, 8, 1711  crossref(new windwow)
4.
Estimation for generalized half logistic distribution based on records, Journal of the Korean Data and Information Science Society, 2012, 23, 6, 1249  crossref(new windwow)
5.
Bayesian analysis of an exponentiated half-logistic distribution under progressively type-II censoring, Journal of the Korean Data and Information Science Society, 2013, 24, 6, 1455  crossref(new windwow)
6.
Estimation for Two-Parameter Generalized Exponential Distribution Based on Records, Communications for Statistical Applications and Methods, 2013, 20, 1, 29  crossref(new windwow)
7.
An Analysis of Record Statistics based on an Exponentiated Gumbel Model, Communications for Statistical Applications and Methods, 2013, 20, 5, 405  crossref(new windwow)
 References
1.
Alaboud, F. M. (2009). Bayesian estimations for the extreme value distribution using progressive censored data and asymmetric loss, International Mathematical Forum, 8, 1603-1622.

2.
Arora, S. H., Bhimani, G. C. and Patel, M. N. (2010). Some results on maximum likelihood estimators of parameters of generalized half logistic distribution under Type-I progressive censoring with changing, International Journal of Contemporary Mathematical Sciences, 5, 685-698.

3.
Balakrishnan, N. (1989). Approximate MLE of the scale parameter of the Rayleigh distribution with censoring, IEEE Transactions on Reliability, 38, 355-357. crossref(new window)

4.
Balakrishnan, N. and Kannan, N. (2001). Point and interval estimation for the logistic distribution based on progressively Type-II censored samples, In Handbook of Statistics, Balakrishnan, N. and Rao, C. R., Eds., 20, 431-456.

5.
Balakrishnan, N., Kannan, N., Lin, C. T. and Ng, H. K. T. (2003). Point and interval estimation for Gaussian distribution based on progressively Type-II censored samples, IEEE Transactions on Reliability, 52, 90-95. crossref(new window)

6.
Balakrishnan, N., Kannan, N., Lin, C. T. and Wu, S. J. S. (2004). Inference for the extreme value distribution under progressively Type-II censoring, Journal of Statistical Computation and Simulation, 74, 25-45. crossref(new window)

7.
Balakrishnan, N. and Puthenpura, N. (1986). Best linear unbiased estimators of location and scale parameters of the half logistic distribution, Journal of Statistics and Computer Simulation, 25, 193-204. crossref(new window)

8.
Balakrishnan, N. and Sandhu, R. A. (1995). A simple simulational algorithm for generating progressively Type-II censored samples, The American Statistician, 49, 229-230. crossref(new window)

9.
Balakrishnan, N. andWong, K. H. T. (1991). Approximate MLEs for the location and scale parameters of the half-logistic distribution with Type-II right censoring, IEEE Transactions on Reliability, 40, 140-145. crossref(new window)

10.
Han, J. T. and Kang, S. B. (2008). Estimation for the double Rayleigh distribution based on multiply Type-II censored samples, Communications of the Korean Statistical Society, 15, 367-378. crossref(new window)

11.
Kang, S. B., Cho, Y. S. and Han, J. T. (2008). Estimation for the half logistic distribution under progressively Type-II censoring, Communications of the Korean Statistical Society, 15, 815-823. crossref(new window)

12.
Kang, S. B., Cho, Y. S. and Han, J. T. (2009). Estimation for the half logistic distribution based on double hybrid censored samples, Communications of the Korean Statistical Society, 16, 1055-1066. crossref(new window)

13.
Lee, H. J., Han, J. T. and Kang, S. B. (2008). Estimation for a triangular distribution based on multiply Type-II censored samples, Journal of Korean Data & Information Science Society, 19, 319-330.

14.
Lin, C. T., Wu, S. J. S. and Balakkrishnan, N. (2006). Inference for log- gamma distribution based on progressively Type-II censored data, Communication in Statistics-Theory and Methods, 35, 1271-1292. crossref(new window)

15.
Nelson, W. B. (1982). Applied Life Data Analysis, John Willey & Sons, New York.

16.
Seo, E. H. and Kang, S. B. (2007). AMLEs for Rayleigh distribution based on progressively Type-II censored data, The Korean Communications in Statistics, 14, 329-344. crossref(new window)